# SDR SWAA2017022211964

- Difficulty date: February 1, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CHANNEL CORRODED AT BS 777, LBL 22.   R & R THE CHANNEL IAW DWG AND SRM.
